I am on a monthly birth control and i usually always get my period when i am supposed to (the last week when i dont take the pill). However, this month i got my period while i was on vacation for 5 days during the 2nd week while i was taking pills. Now i am on the week where i dont take pills and i thought i got my period because i thought i had a tinyyyy bit of brown something but it only lasted for a day. Does this mean i skipped a period? Am i pregnant? I am not sure what this means and it would be of great help to get some answers. thank you!
Posts: 1 | From: shs | Registered: Jul 2009
| IP: Logged |
It could just be that you're having a bit of a wonky cycle - it happens sometimes, even with hormonal birth control. Travel is something that can definitely mess with a cycle, particularly if that travel involves time changes which can make it difficult to take a pill on time every day.
Per pregnancy, if you've been taking your pills properly, pregnancy is pretty unlikely, but you may want to take a test just for the reassurance.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5622 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.